Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Harmonal problem leads to irregular periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
User :   hi
Doctor :   Hi
Doctor :   please proceed with the query
User :   Hello doctor can you tell me You are from which hospital?
Doctor :   I am a General Physician , working for HealthcareMagic , I can help you with medical queries. I'm the doctor here
User :   ok
Doctor :   please proceed with the question
Doctor :   are you with me?
User :   I am facing menstrual problem wherein i got my periods on 24 th Feb and again i got it on 7th march and post that till date i am getting a bit of spotting everyday kindly advise
Doctor :   ok , may i know your age?
User :   25
Doctor :   ok, how have your cycles been all along?
User :   ok no problems this is the first time i am facing this, normally it lasts for 3 days
Doctor :   ok
Doctor :   may i know if your married ?
User :   no
Doctor :   ok , are you sexually active
User :   no
Doctor :   ok, may i know you height and weight?
Doctor :   are you with me?
Doctor :   are you with me?
User :   height is 5'4 and weight -55kgs
Doctor :   ok
Doctor :   may i know if you have noticed any change is discharge, itching , burning urination , etc?
User :   no i guess
Doctor :   ok
Doctor :   any other problems? like thyroid , palpitations, stress, etc ?
Doctor :   are you with me?
User :   no i have cold,work sress is there a bit and there is body pain, My mom has thyroid problem i dont have it as of now
Doctor :   ok
Doctor :   i would want to summarise this to you
Doctor :   if you have been having regular cycles , and this is the first time your noticing this , it may be normal
Doctor :   it is a hormonal change which happens sometimes and then gets normal
User :   ok
Doctor :   if you notice similar changes for next 2 cycles, then you may need to see a doctor for an examination
User :   but why the spotting for so many days
Doctor :   stress, thyroid , anemia , vaginal infections,hormonal pills , medicines , etc can all cause an imbalance
Doctor :   since i did not find any such findings with your history i feel you need not worry
User :   ok
Doctor :   it is hormonal , you may consult the doctor if it persists
User :   ok Thanks doctor
Doctor :   as spotting is still present , you may see the dcotor
Doctor :   did i answer all your questions?
User :   ok
Doctor :   are there any other questions for me to help you with ?
User :   yes thanks doctor
Doctor :   thanks for consulting me
User :   no Thanks i will have to leave now
Doctor :   have a good day
Doctor :   Bye for now
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor